# SDR JJBA2010531033

- Difficulty date: September 19, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 25,826 hours, 36,422 cycles
- Engine: Pwa PW123D
- Engine time: 23,034 hours, 32,518 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 385 S19r
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

FOD IMPACT DAMAGE TO FUSELAGE SKIN PANEL (P/N 85320300). THIS REPAIR COVERS TWO DAMAGE AREAS LOCATED AT X=291.4. THE FIRST DAMAGE IS A SKIN PUNCTURE 2 INCHES FORWARD OF FUSELAGE STATION X=291.4 IMMEDIATELY UNDER STRINGER S-18S. THE SECOND DAMAGE LOCATION IS TWO DENTS AND PENETRATIONS 2.0 INCHES FORWARD OF FUSELAGE STATION X=291.4 BETWEEN STRINGERS S-19S AND S20S. PERFORMED (NDT) HFEC INSPECTION IAW DASH 8 NDT MANUAL PSM 1-82-7A PART 6 51-00-01, NO CRACKS NOTED. PERFORMED BOND TEST WITH NO DISBOND NOTED. REPAIRED AFFECTED AREAS IAW STS ENGINEERING SOLUTIONS ENGINEERING AUTHORIZATION 5-2010-211
